# SDR HALA20240830247

- Difficulty date: August 30, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 16,657 hours, 3,644 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Faulted
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APU STATUS MESSAGE (LOW OIL PRESSURE). FOLLOWED TSM 49-00-81-810-868-A AND REPLACED OIL PRESSURE SWITCH AS PER AMM 49-94-14. OPERATIONAL CHECK NORMAL. AIRCRAFT OK FOR SERVICE.
